# SDR QXEA2020061900190

- Difficulty date: June 16, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 8,298 hours, 5,071 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 33291C1
- Condition: Malfunctioned
- Location: Engines
- Part time: 8,298 hours, 5,071 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG1&ENG2 FIREX BTL B FAIL EICAS MESSAGE DISPLAYED DURING TAXI. REMOVED FROM SERVICE. FOUND FAULT 26210044UTI. C/W E175 FIM 26-21-00-810-810-A. FAULT ISOLATION RESET TEST FAILED. FAULTS REMAIN.REMOVED AND REPLACED GENERIC I/O MODULE MAU 3 IAW E175 AMM 31-41-06-000-801-A/400-801-A. OPS CHECK GOOD, ORIGINAL FAULT REMAINED. REMOVED AND REPLACED ENG FIRE BOTTLE B IAW E175 AMM 26-21-03-000-801-A/400-801-A. OLD BOTTLE CORTRIDGES WERE SWAPPED TO NEW BOTTLE IAW  AMM 26-21-07-000-801-A/400-801-A. ENG FIRE BOTTLE B OPS TEST GOOD. FAULT CLEARED. AIRCRAFT GOOD FOR SERVICE.
